# SDR RAIA0005010

- Difficulty date: May 10, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N571HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41090
- Aircraft time: 9,054 hours, 9,631 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Valve
- Part number: 5326C000
- Condition: Failed
- Location: Right
- Part time: 9,054 hours, 9,631 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

6220-DCA-  CREW REPORTS BOTH FLOWS BLOWING HOT AIR, RIGHT FLOW DUCT OVERHEAT.  MAINTENANCE INSPECTED AND REPLACED RIGHT TEMPERATURE CONTROL VALVE.
